JournalsaihpcVol. 36, No. 7pp. 1987–2025

On the transport of Gaussian measures under the one-dimensional fractional nonlinear Schrödinger equations

  • Justin Forlano

    Maxwell Institute for Mathematical Sciences, Department of Mathematics, Heriot-Watt University, Edinburgh EH14 4AS, United Kingdom
  • William J. Trenberth

    Maxwell Institute for Mathematical Sciences, School of Mathematics, University of Edinburgh, Edinburgh EH9 3FD, United Kingdom
On the transport of Gaussian measures under the one-dimensional fractional nonlinear Schrödinger equations cover
Download PDF

This article is published open access.

Abstract

Under certain regularity conditions, we establish quasi-invariance of Gaussian measures on periodic functions under the flow of cubic fractional nonlinear Schrödinger equations on the one-dimensional torus.

Cite this article

Justin Forlano, William J. Trenberth, On the transport of Gaussian measures under the one-dimensional fractional nonlinear Schrödinger equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 36 (2019), no. 7, pp. 1987–2025

DOI 10.1016/J.ANIHPC.2019.07.006